# SDR DALA2023051103738

- Difficulty date: May 9, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2759220) DURING INSPECTIONS, A DENT BETWEEN STR 22R AND STR 23R AT APPROX. BS 403.5 AND A PREVIOUS BLEND COMMON TO A DENT BETWEEN STR 23R AND STR 24R AT APPROX. BS 401.5 WERE FOUND ON THE FUSELAGE SKIN. MAINTENANCE REPAIRED DAMAGE PER ERA 607748-14.
